# SDR DALA2023111609476

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 74,361 hours, 28,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 EMERGENCY LIGHTS INOPERATIVE AT SEATS 23 THRU 26 BOTH LEFT WING EXIT DOORS, SEAT 26 CEILING EXIT SIGN, AND OUTSIDE OVERWING FRONT LIGHTS. CORRECTIVE ACTION: REFERENCED B757 SSM 33-51=01 AND WPM 33-51-13 CHECKED POWER SUPPLY M10567 FUSES, ALL WERE GOOD. REPLACED POWER SUPPLY BATTERY, SWAPPED POWER SUPPLY WITH KNOWN GOOD UNIT, OPS CHK OK. REPLACED BATTERY AND BATTERY CHARGER ASSY PER B757 AMM 33-51 OPS CK GOOD. (4297275)
